# SDR 98ZZZX2008

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96AU
- Make and model: Beech A100
- Aircraft serial: B162
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Lock
- Part number: 3001538
- Condition: Misinstalled
- Location: Ct Vane Ring
- Component: 3011438
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED RIGHT ENGINE POWER SECTION FOR ACCESS TO PERFORM SCHEDULED HOT SECTION INSPECTION.  UPON DISASSEMBLY, DISCOVERED TAB WASHERS (16 EACH) WERE NOT BENT TO THE SAFETY POSITION.  THESE WASHERS SAFETY THE BOLTS THAT RETAIN THE CT VANE RING AND NR 2 BEARING COVER.  ENGINE LOG BOOK DID NOT REVEAL ANY MAINTENANCE IN THIS PART OF THE ENGINE SINCE OVERHAUL BY THE MANUFACTURER.  SUSPECT CAUSE:  MISSED AT QUALITY CONTROL INSPECTION AT OVERHAUL FACILITY.
